# SDR HNAA2015052700169

- Difficulty date: May 27, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 46,913 hours, 51,684 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Part number: 8005359
- Part serial: 0225
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LF 26AC BUSS CAUTION LIGHT ILLUMINATED AFTER TAKEOFF, PRIMARY, SECONDARY AND AUX INVERTERS LOADS NORMAL.  NO LOSS OF SERVICE FROM LF 26AC BUSS. CAUTION LIGHT EXTINGUISHED AFTER SEVERAL MINUTES.  R & R CAUTION LIGHT PANEL IAW 33-12-00. GROUND RAN ACFT. OPS CHECKED GOOD.  OK FOR SERVICE.
